# SDR 2013FA0000672

- Difficulty date: September 11, 2013
- Submitted: November 22, 2013
- Operation: General aviation
- Aircraft: N102HL
- Make and model: Beech A36
- Aircraft serial: E1462
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Adapter
- Part number: V35250
- Condition: Cracked
- Location: Lt Exhaust
- Part time: 982 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC WAS PERFORMING MX ON THE AIRFRAME AND NOTICED EXHAUST STAINING ON THE OUTSIDE OF THE COWLING.  ON OPENING THE COWLING THE MECHANIC DISCOVERED THE EXHAUST HAS BEEN PRESSURIZED AT EVERY ANNUAL SINCE INSTALLATION.  THE CRACK WAS NOT EVIDENT AT THE LAST ANNUAL APPROX 90 HRS AGO.  IT WOULD APPEAR THAT THE CRACK WAS CAUSED BY EXCESSIVE STRESS ON THE EXHAUST.
